# SDR WX0A070405

- Difficulty date: September 1, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 946-965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STA 946-965 FWD TOP EAR CRACKED ON WINDOW PAN.
